SMF

Anneaux d'opérateurs microdifférentiels pour les $\mathcal {D}$-modules arithmétiques. Construction et application aux variétés caractéristiques de courbes

Rings of microdifferential operators for arithmetic $\mathcal {D}$-modules — Construction and an application to the characteristic varieties for curves

Tomoyuki Abe
Anneaux d'opérateurs microdifférentiels pour les $\mathcal {D}$-modules arithmétiques. Construction et application aux variétés caractéristiques de courbes
  • Consulter un extrait
  • Année : 2015
  • Fascicule : 1
  • Tome : 143
  • Format : Électronique
  • Langue de l'ouvrage :
    Anglais
  • Pages : 35-107
  • DOI : 10.24033/bsmf.2680
One aim of this paper is to develop a theory of microdifferential operators for arithmetic $\mathcal {D}$-modules. We first define the rings of microdifferential operators of arbitrary levels on arbitrary smooth formal schemes. A difficulty lies in the fact that there is no homomorphism between rings of microdifferential operators of different levels. To remedy this, we define the intermediate differential operators, and using these, we define the ring of microdifferential operators for $\mathcal {D}^\dagger $. We conjecture that the characteristic variety of a $\mathcal {D}^\dagger $-module is computed as the support of the microlocalization of a $\mathcal {D}^\dagger $-module, and prove it in the curve case.
Prix
Adhérent 14 €
Non-Adhérent 20 €
Quantité
- +